# SDR ABXA9800640

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Assy
- Part number: 56410321F
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ENGINEER'S SEAT WOULD NOT HOLD IN VERTICAL POSITION.  SEAT FELL SEVERAL TIMES DURING DIFFERENT PHASES OF FLIGHT.  REPLACED FLIGHT ENGINEER'S SEAT ASSEMBLY.
